# SDR LR7A2014020700718

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,403 hours, 30,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 1623
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS GTC FIRE WARNING LIGHT ILLUMINATES ERRATICALLY.  GTC FIRE WARNING CONTROL UNIT REPLACED IAW SMP581 SECTION 26-10.  NR M1, LP 36950.
